Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 201936, 10 pages.
Stability and Hopf Bifurcation Analysis for a Stage-Structured Predator-Prey Model with Discrete and Distributed Delays
We propose a three-dimensional stage-structured predatory-prey model with discrete and distributed delays. By use of a new variable, the original three-dimensional system transforms into an equivalent four-dimensional system. Firstly, we study the existence and local stability of positive equilibrium of the new system. And, by choosing the time delay as a bifurcation parameter, we show that Hopf bifurcation may occur as the time delay passes through some critical values. Secondly, by use of normal form theory and central manifold argument, we establish the direction and stability of Hopf bifurcation. At last, some simple discussion is presented.
J. Appl. Math., Volume 2013 (2013), Article ID 201936, 10 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Shi, Ruiqing; Qi, Junmei; Tang, Sanyi. Stability and Hopf Bifurcation Analysis for a Stage-Structured Predator-Prey Model with Discrete and Distributed Delays. J. Appl. Math. 2013 (2013), Article ID 201936, 10 pages. doi:10.1155/2013/201936. https://projecteuclid.org/euclid.jam/1394808185